# SDR QMLA2023102020096

- Difficulty date: October 19, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N145HC
- Make and model: Bolkms BK117C2
- Aircraft serial: 9053
- Aircraft time: 7,045 hours, 40,588 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WE HAD JUST LANDED AT TSTC (KCNW) TO RWY35L, TOWER WANTED ME TO HOLD ON THE RUNWAY TILL 3 CESSNA 152'S TAXIED PAST BEFORE MOVING INTO THE RAMP. AT THIS TIME I WAS MAINTAINING APPROXIMATELY A 15'-20' HOVER INTO A 10-15KTS HEAD WIND, TO PREVENT MY DOWN WASH FROM HITTING THE TAXIING CESSNA'S. TOWER CLEARED US INTO THE RAMP, AS WE STARTED TO TAXI INTO THE RAMP, I WAS ABLE TO MAINTAIN A HEAD WIND UNTIL I WAS ABLE TO DESCEND TO A NORMAL 5' HOVER. I APPLIED LEFT PEDAL TO LINE UP WITH OUR DOLLY AND TAKE A RIGHT CROSSWIND. AT THIS TIME, THE FOLLOW ON TRIM STARTED TO APPLY RIGHT PEDAL PRESSURE, I APPLIED MORE LEFT PEDAL TO STOP THE INPUT. THE LEFT PEDAL WAS STIFF AND I HAD TO APPLY MORE LEFT PEDAL PRESSURE THAN NORMAL. THE RIGHT CROSSWIND AND THE RIGHT PEDAL INPUT STARTED US ON A RATION THAT CONTINUED THROUGH 360 DEGREES. I APPLIED PRESSURE TO THE LEFT PEDAL TRYING TO STOP THE ROTATION. I TOLD THE CREW TO HANG ON AND I PUSHED THE A. TRIM YAW BUTTON AND WAS ABLE TO GET THE ROTATION TO STOP WITH LEFT PEDAL. THE HELICOPTER OVER CORRECTED THEN STARTED TO ROTATE TO THE LEFT BECAUSE OF THE PEDAL INPUT AND HAD TO CORRECT WITH RIGHT PEDAL. IT FELT LIKE I WAS FIGHTING THE FOLLOW ON TRIM AND HAD SEVERAL BACK AND FORTH INPUTS TRYING TO MAINTAIN HEADING. AT THIS POINT, I ELECTED TO PERFORM A HOVERING AUTO, RATHER THEN CONTINUE TO FIGHT THE PEDALS AND TRY TO LAND ON THE RAMP.  AIRCRAFT IS OOS MAINTENANCE IS IN THE PROCESS OF TROUBLESHOOTING SYSTEM AND WILL UPDATE WHEN ISSUE IS RESOLVED.
